Asymptotic estimates for integrals

S. M. Bauer, S. B. Filippov, A. L. Smirnov, P. E. Tovstik, R. Vaillancourt

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

1 Scopus citations

Abstract

Mechanical problems can be described by differential equations, the solutions of which often cannot be expressed by elementary functions, but have an integral representation.

Original languageEnglish
Title of host publicationInternational Series of Numerical Mathematics
PublisherSpringer Nature
Pages51-88
Number of pages38
DOIs
StatePublished - 1 Jan 2015

Publication series

NameInternational Series of Numerical Mathematics
Volume167
ISSN (Print)0373-3149
ISSN (Electronic)2296-6072

Scopus subject areas

  • Numerical Analysis
  • Control and Optimization
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Asymptotic estimates for integrals'. Together they form a unique fingerprint.

Cite this